MAUDE Adverse Event Report: ST PAUL PORTEX; TUBE, TRACHEAL (W/WO CONNECTOR)

ST PAUL PORTEX; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/126/025
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the tube broke off near the hub after trying to loosen the blue hub from the tube.No patient injury.
 
Additional Manufacturer Narrative
One unit was returned for investigation.Upon physical inspection, it was found that the complained issue could be duplicated.The problem source is manufacturing.Dhr review was done, no issues related to the original complaint were found.

Brand Name
PORTEX
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key12450531
Report Number3012307300-2021-09269
Device Sequence Number3581943
Product Code BTR
UDI-Device Identifier15019315056758
UDI-Public15019315056758
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/126/025
Device Catalogue Number100/126/025
Device Lot Number4124776
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer04/07/2022
06/14/2023
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date05/05/2022
06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age1 DA
Patient SexMale